# SDR UALA2012090705051

- Difficulty date: September 7, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 67,928 hours, 12,300 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Controller
- Part number: 285W02193
- Part serial: 118
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OPIC RA2 +OPIC RA1 STATUS MESSAGE.  REPLACED RIGHT OPBC.  RA2 FAULT CLEARED. SEE DF801 FOR RA1 FAULT.
